# SDR SWAA060140

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 815 hours, 437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE FALLING OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
